# SDR MASA2010051100488

- Difficulty date: May 11, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 17,946 hours, 14,061 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Loose
- Location: Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT WING AFT EXIT CAUTION.  MX SECURED TARGET FOR PX7, OP GOOD.
